| Model Number |
MMT-523LNAB |
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/15/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they received no delivery alarm.The customer's blood glucose was 446 mg/dl at the time of incident.Advised to rewind pump, reinsert reservoir into pump and run manual prime to at least 5.0 units.The customer was advised that the insulin pump will need to be replaced.Customer states the pump did not alarm no delivery.Advised the pump is working as designed.The customer was advised to revert to back-up plan.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
No unexpected no delivery alarm noted during testing.Device passed rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test.(b)(4).